| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Loss of Data (2903)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart alarm.Customer stated that they were able to complete rewind.Customer stated that they were able to clear alarm.Customer was assisted with troubleshooting.Customer stated that the insulin pump had multiple unexpected restart alarm after multiple battery change.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, a21 test and self test, no error noticed during testing.